`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 14,Number 4,     April 2006

1

Non-contractible periodic orbits of Hamiltonian flows on twisted cotangent bundles   Pages : 617 - 630

César J. Niche

 Abstract       Full Text      Related Articles

2

Stability for the vertical rotation interval of twist mappings   Pages : 631 - 642

Salvador Addas-Zanata

 Abstract       Full Text      Related Articles

3

On conditions that prevent steady-state controllability of certain linear partial differential equations   Pages : 643 - 672

Yacine Chitour,  Jean-Michel Coron and Mauro Garavello

 Abstract       Full Text      Related Articles

4

Large entropy implies existence of a maximal entropy measure for interval maps   Pages : 673 - 688

Jérôme Buzzi and Sylvie Ruette

 Abstract       Full Text      Related Articles

5

Stability of facets of crystals growing from vapor   Pages : 689 - 706

Yoshikazu Giga and Piotr Rybka

 Abstract       Full Text      Related Articles

6

Remarks on singular critical growth elliptic equations   Pages : 707 - 719

Shuangjie Peng

 Abstract       Full Text      Related Articles

7

Stable periodic solutions for delay equations with positive feedback - a computer-assisted proof   Pages : 721 - 736

A. Aschwanden,  A. Schulze-Halberg and D. Stoffer

 Abstract       Full Text      Related Articles

8

Global existence of solutions of an activator-inhibitor system   Pages : 737 - 751

Huiqiang Jiang

 Abstract       Full Text      Related Articles

9

Averaging of time - periodic systems without a small parameter   Pages : 753 - 782

Mickael Chekroun,  Michael Ghil,  Jean Roux and Ferenc Varadi

 Abstract       Full Text      Related Articles

10

Boundedness of solutions in a class of Duffing equations with a bounded restore force   Pages : 783 - 800

Yiqian Wang

 Abstract       Full Text      Related Articles

11

Global attractor for a class of doubly nonlinear abstract evolution equations   Pages : 801 - 820

Antonio Segatti

 Abstract       Full Text      Related Articles

12

Recurrence equals uniform recurrence does not imply zero entropy for triangular maps of the square   Pages : 821 - 835

L'ubomír Snoha and Vladimír Špitalský

 Abstract       Full Text      Related Articles

13

Regularity of forward-in-time self-similar solutions to the 3D Navier-Stokes equations   Pages : 837 - 843

Zoran Grujić

 Abstract       Full Text      Related Articles

14

Unique ergodicity, stable ergodicity, and the Mautner phenomenon for diffeomorphisms   Pages : 845 - 855

Charles Pugh,  Michael Shub and Alexander Starkov

 Abstract       Full Text      Related Articles

15

Errata   Pages : 857 - 859

Carlos E. Kenig and Tatiana Toro

 Abstract       Full Text      Related Articles